Zhdanov, Alexander I

Issue Section Title Abstract File
Vol 21, No 3 (2017) Articles The row-oriented form of the regularized Kaczmarz’s method Abstract PDF
(Rus)
Vol 22, No 3 (2018) Articles Implicit iterative schemes based on singular decomposition and regularizing algorithms Abstract PDF
(Rus)
Vol 16, No 1 (2012) Articles Economy method for multiple solving of augmented regularized normal system of equations Abstract PDF
(Rus)
Vol 14, No 2 (2010) Articles Projection regularization algorithm for solving linear algebraic system of large dimension Abstract PDF
(Rus)

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies